| Model Number |
367859 |
| Medical Device Problem Code |
Volume Accuracy Problem (1675)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: bd had not received samples, but 1 photos were provided for investigation.The photos were reviewed and the indicated failure mode for draw volume with the incident lot was not observed.Additionally, 10 retention samples from bd inventory were evaluated by draw testing and no issues were observed relating to draw volume as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.Bd was not able to identify a root cause for the indicated failure mode.
Event or Problem Description
It was reported when using the bd vacutainer® k2 edta (k2e) 5.4 mg blood collection tubes there was under-fill or low draw of the tubes with blood.This event occurred 20 times.The following information was provided by the initial reporter and translated to english.The customer stated: there was "vacuum loss in this lot of edta tubes." no further information reported at this time.